What are Cymbalta (duloxetine) withdrawal symptoms?

Varies. They can be completely avoided by coming off Cymbalta (duloxetine) in steps under supervision. If you suddenly stop take a high dose, you can develop "discontinuation" symptoms, which can include odd sensations, headaches, flu-like feelings, and gi discomfort. Then you might also have the return of the anxiety, depression, or pain that Cymbalta (duloxetine) was helping with.
Antidepressant withd. Antidepressant withdrawal abruptly can produce a severe health problem, with symptoms including nause, vomiting, headache, suicidal thoughts, nightmares, diarrhea, insomnia, anxiety, seizures, etc, etc. Can be 'horrific', or a 'nightmare'. Never stop these drugs abruptly, and always discuss stopping these drugs under the supervision of a physician.

Related Questions

How long do cymbalta (duloxetine) withdrawal symptoms last?

A Big Range. It could last upto two weeks, but it usually lasts four days. The best way to make sure you have no withdrawal symptoms is to taper down from 60mg to 40mg for 4 days, then 20mg for 4 days then stop. Some people tolerate going from 60-30-0. Read more...

I've been on cymbalta (duloxetine) 3 weeks and want to go off it. Will I get withdrawal symptoms or it hasn't been long enough to get them?

Symptoms can occur. It is highly desirable for the dose to be tapered rather than stopped suddenly. The brain needs some time to adapt to the medication not being there and it is better for this to happen gradually. Three weeks would usually be long enough for the medication to have had sufficient effect to make tapering recommended. The actual taper may not need to be very long, just not a sudden stopping. Read more...

What are common withdrawal symptoms in the process and if cymbalta (duloxetine) really helps with fibromyalgia pain. How long does the process take?

Varied time. The time to respond to cymbalta, (duloxetine) if a patient will respond, varies. Symptoms may begin to lessen within 2 weeks but it may takes months especially if the Cymbalta (duloxetine) needs to be increased, sometimes to 90mg or more if the Cymbalta (duloxetine) needs to be stopped it must be tapered down and not stopped abruptly or there may be withdrawal symp[toms or increased depression. Read more...

Dr said withdrawal symptoms from cymbalta (duloxetine) would last about 1 wk, it's been a month still dizzy, sick with major brain fog. What can I do? Unbearable

Is depression back? Discontinuation syndrome ( or "withdrawal") from antidepressants usually lasts 1-2 weeks but it varies from person to person and can be complicated when other meds or conditions ( medical or psychiatric) are in the mix. When people continue to be symptomatic at 1 months it may be a relapse ( return) or the original symptoms. This is something to discuss and decide with your doctor. Good luck. Read more...

Is it normal to have withdrawal symptoms when getting off duloxetine?

There can be. Most antidepressants should be tapered slowly just to avoid the possibility of withdrawal symptoms. Paroxetine, venlafaxine and duloxetine all have significant withdrawal symptoms when stopped suddenly. Venlafaxine is the worst followed by paroxetine then duloxetine. It's always best to taper slowly so you dont get confused and think withdrawal is the illness symptoms returning. Read more...
No. In my experience discontinuance (not withdrawal) symptoms r less frequent and not as severe--they r very common with Effexor (venlafaxine) and Paxil on the other hand. Read more...

Duloxetine discontinuation, now 15mg, tapering from 60mg during last 30 days, switching to low dose venlafaxine? (because of severe withdrawal symptoms).

Both are SNRI. Gradually tapering off is the right formula for snri discontinuation. Venlafaxine is the same group snri anti-depressant. Venlafaxine has a good efficiency and safety record. However, you should know that discontinuation can lead to venlafaxine withdrawal syndrome. Read more...

I'm on day 4 of withdrawals from cymbalta (duloxetine) am I there yet? 20 mgs and symptoms cold turkey

No, not yet. It's much better to taper medications like Cymbalta (duloxetine) than to stop suddenly. You risk both the return of your original symptoms and a discontinuation syndrome that can last for many weeks -- even months, at times -- after last dose. http://tinyurl.com/l52zdyw. Read more...